VOL. 170 · NO. 3 | 15 February 2021
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 170 (3), (15 February 2021)
No abstract available
Articles
Dennis Eriksson, Gerard Freixas i Montplet, Christophe Mourougane
Duke Math. J. 170 (3), 379-454, (15 February 2021) DOI: 10.1215/00127094-2020-0045
KEYWORDS: Calabi-Yau manifolds, degenerations of Hodge structures, analytic torsion, mathematical mirror symmetry, 14J32, 32G20, 58K55, 58J52, 58K65
Guy David, Max Engelstein, Svitlana Mayboroda
Duke Math. J. 170 (3), 455-501, (15 February 2021) DOI: 10.1215/00127094-2020-0048
KEYWORDS: free boundary problems, uniform rectifiability, Degenerate elliptic equations, harmonic measure in codimension larger than 1, 28A75, 42B20, 42B37, 35R35, 35J70
Jeremy Kahn, Alex Wright
Duke Math. J. 170 (3), 503-573, (15 February 2021) DOI: 10.1215/00127094-2020-0049
KEYWORDS: Kleinian group, hyperbolic three manifold, surface subgroup, quasi-Fuchsian, 57M50, 30F40
Pierre Colmez, Gabriel Dospinescu, Wiesława Nizioł
Duke Math. J. 170 (3), 575-613, (15 February 2021) DOI: 10.1215/00127094-2020-0084
KEYWORDS: Drinfeld symmetric spaces, p-adic cohomology, 11G18, 14F30
Backmatter
Duke Math. J. 170 (3), (15 February 2021)
No abstract available
Back to Top